On asymptotic properties and distribution of zeros of solutions of y ' ' + f ( t , y , y ' ) = 0

Miroslav Bartušek

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 1, page 1-12
  • ISSN: 0044-8753

How to cite

top

Bartušek, Miroslav. "On asymptotic properties and distribution of zeros of solutions of $y^{\prime \prime }+f(t,y,y^{\prime })=0$." Archivum Mathematicum 014.1 (1978): 1-12. <http://eudml.org/doc/17960>.

@article{Bartušek1978,
author = {Bartušek, Miroslav},
journal = {Archivum Mathematicum},
language = {eng},
number = {1},
pages = {1-12},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On asymptotic properties and distribution of zeros of solutions of $y^\{\prime \prime \}+f(t,y,y^\{\prime \})=0$},
url = {http://eudml.org/doc/17960},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Bartušek, Miroslav
TI - On asymptotic properties and distribution of zeros of solutions of $y^{\prime \prime }+f(t,y,y^{\prime })=0$
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 1
SP - 1
EP - 12
LA - eng
UR - http://eudml.org/doc/17960
ER -

References

top
  1. Bartušek M., On Asymptotic Properties and Distribution of Zeros of Solutions of y" = q(t)y, Acta F.R.N. Univ. Comenianae, Math., XXXII, 1975, 69-86. (1975) Zbl0322.34021MR0539861
  2. Бapтyшeк M., O нyляx кoлeблющuxcя peшeнuй ypaвнeнuя [ p ( t ) x ' ] ' + f ( t , x , x ' ) = 0 , Дyдap. ypaв. XII, 1976, 621-625. (1976) 
  3. Bartušek M., On Zeros of Solutions of the Differential Equation [ p ( t ) y ' ] ' + f ( t , y , y ' ) = 0 , Arch. Math. XI, No 4, 1975, 187-192. (1975) Zbl0342.34017MR0409975
  4. Bartušek M., On Distribution of Zeros of Solutions of Differential Equations y ' ' + f ( t , y , y ' ) = 0 , Arch. Math. XIII, No 2, 1977, 69-74. (1977) Zbl0383.34023MR0492523
  5. Bartušek M., Monotonicity Theorems Concerning Differential Equations y " + f ( t , y , y ' ) = 0 , Arch. Math. XII, No 4, 1976, 169-178. (1976) Zbl0354.34031MR0430410
  6. Bihari I., Oscillation and Monotonity Theorems Concerning Non-linear Differential Equations of the Second Order, Acta Math. Acad. Sci. Hung., IX, No 1-2, 1958, 83-104. (1958) Zbl0089.06901MR0095321
  7. Burton T., Grimmer R., On the Asymptotic Behaviour of Solutions of x " + a ( t ) f ( x ) = 0 , Proc. Camb. Phil. Soc., 70, 1971, 77-88. (1971) Zbl0235.34075MR0293193
  8. Dlotko T., Sur làllure asymptotique des solutions de l'equation différentielle ordinaire du second ordre, Ann. polon. math., 11, 1961, No 3, 261-273. (1961) MR0133499
  9. Ендовицкий И. И., Heкomopыe ycлoвия нeycmoйчuвocmu pemenuй ypaвnenuя u " + p ( x ) u = 0 , M3B. BV30B, Maт., 140, Ho 1, 1974, 47-51. (1974) 
  10. Изюмова Д. B., Kичурадзe H. T., Heкomopыe зaмечания o pemeuях ypaenenuй u " + a ( t ) f ( u ) = 0 , Дифф. ypaв., IV, Ho 4, 1968, 589-605. (1968) 
  11. Kaтранов A. T., O нулях колеблющихся pemenuй ypaвnenuя x " + a ( t ) f ( x ) = 0 , Дифф. ypaв., VII, Ho 5, 1971, 930-933. (1971) MR0287078
  12. Kaтранов A. T., Oб acuмnmomичecком noвeдenuu колеблющихся pemenuй ypaвnenuя x ¨ + f ( t , x ) g ( x ˙ ) = 0 , (1972) 
  13. Kroopnik A., Properties of Solutions of Differential Equations of the Form y " + a ( t ) b ( y ) = 0 , Proc. Amer. Math. Soc., 34, No 1, 1972, 319-320. (1972) 
  14. Lalli B. S., On Boundedness of Solutions of Certain Second Order Differential Equations, J. Math. Anal. Appl., 25, 1969, 182-188. (1969) Zbl0186.41601MR0239184
  15. Caнсонe Дж., Oбыкновенныe дифференциальные ypaвнения II, Moscow 1954. (1954) 
  16. Utz, Properties of Solutions of u " + q ( t ) u 2 n - 1 = 0 . II, Monatsh. Math., 69, No 4, 1965, 353-361. (1965) Zbl0144.10701MR0193334
  17. Waltman P., Some Properties of Solutions of u " + a ( t ) f ( u ) = 0 , Monatsh. Math., 67, 1963, No 1,50-54. (1963) Zbl0137.28402MR0147700
  18. Wong J. S. W., Boundedness Theorems for Solutions of u " ( t ) + a ( t ) f ( u ) g ( u ' ) = 0 . IV, L'enseignement Math., VII, 1961, 157-165. (1961) MR0234059
  19. Wong J. S. W., Burton T., Some Properties of Solutions of u " ( t ) + a ( t ) f ( u ) g ( u ' ) = 0 . II, Monatsh. Math., 69, No 4, 1965, 368-374. (1965) Zbl0142.06402MR0186885

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.